Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ivanov, Sergei Alekseevich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23
Presentations: 1

Number of views:
This page:2448
Abstract pages:5413
Full texts:2062
References:430
Ivanov, Sergei Alekseevich
Candidate of physico-mathematical sciences (1983)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 26.01.1952
E-mail:
Keywords: non-harmonic series, controllability, inverse problems, magnet anomalies.
UDC: 517.982, 517.977.1, 517.956.32, 517.53, 517.9, 517.956.3, 517.929, 519.652, 517.95, 517.946
MSC: 42С15, 46E20, 35L, 93B05

Subject:

Properties of families of exponential function (non-harmonic series). Controllability of distributed parameter systems. Inverse problems of Mathematical Physics Magnet anomalies

Biography

Master: 1975 Department of Mathematical Physics, Leningrad State University, Russia

Ph.D: 1983 Faculty of Mathematics and Mechanics, Department of Mathematic and mechanics, Leningrad State University, Russia Ph.D Thesis: Completeness and Basis Property of Eigenfunction System of Ordinary non-Selfadjont Operator.

More than 100 publications inluding 2 books

   
Main publications:
  1. S. Ivanov; L. Pandolfi, “Heat equation with memory: lack of controllability to rest”, Journal of Mathematical Analisys and Applications, 355 (2009), 1–11  crossref  mathscinet  zmath
  2. A. Eremenko, S.A. Ivanov, “Spectra of the Gurtin–Pipkin Type Equations”, SIAM J. Math. Anal., 43 (2011), 2296–2306  crossref  mathscinet  zmath
  3. S.A. Avdoni, S.A. Ivanov, Families of exponentials, The method of moments in controllability problems for distributed parameter systems, Cambridge University Press, Cambridge, 1995  mathscinet  zmath

http://www.mathnet.ru/eng/person11029
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:ivanov.sergei-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/194770

Publications in Math-Net.Ru
2008
1. V. V. Vlasov, S. A. Ivanov, “Sharp estimates for solutions of systems with aftereffect”, Algebra i Analiz, 20:2 (2008),  43–69  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 20:2 (2009), 193–211  isi
2006
2. V. V. Vlasov, S. A. Ivanov, “Estimates for solutions of nonhomogeneous differential-difference equations of neutral type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 3,  24–30  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 50:3 (2006), 22–28
2005
3. M. I. Belishev, S. A. Ivanov, “Determination of the parameters of the system of connected beams from dynamical boundary measurements”, Zap. Nauchn. Sem. POMI, 324 (2005),  20–42  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 138:2 (2006), 5491–5502  scopus
2003
4. V. V. Vlasov, S. A. Ivanov, “Sobolev space estimates for solutions of equations with retardation, and a basis built from divided differences”, Algebra i Analiz, 15:4 (2003),  115–141  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:4 (2004), 545–561
2002
5. V. V. Vlasov, S. A. Ivanov, “Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences”, Mat. Zametki, 72:2 (2002),  303–306  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 271–274  isi  scopus
2001
6. S. A. Avdonin, S. A. Ivanov, “Exponential Riesz bases of subspaces and divided differences”, Algebra i Analiz, 13:3 (2001),  1–17  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:3 (2002), 339–351
7. S. Ivanov, N. Kalton, “Interpolation of subspaces and applications to exponential bases”, Algebra i Analiz, 13:2 (2001),  93–115  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:2 (2002), 221–239
8. V. V. Vlasov, S. A. Ivanov, “The basis property and bounds for the solutions of equations with after-effect in a scale of Sobolev spaces”, Uspekhi Mat. Nauk, 56:3(339) (2001),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 595–596  isi  scopus
9. M. I. Belishev, S. A. Ivanov, “A local uniqueness in the dynamical inverse problem for the two–velosity system”, Zap. Nauchn. Sem. POMI, 275 (2001),  41–54  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 117:2 (2003), 3910–3917
2000
10. S. A. Ivanov, S. A. Avdonin, “The Levin–Golovin theorem for Sobolev spaces”, Mat. Zametki, 68:2 (2000),  163–172  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 145–153  isi
1996
11. V. G. Korneev, S. A. Ivanov, “Preconditioning in the domain decomposition methods for the $p$-version with the hierarchical bases”, Matem. Mod., 8:9 (1996),  63–73  mathnet  mathscinet  zmath
1995
12. S. A. Ivanov, V. G. Korneev, “Choice of high order coordinate functions and preconditioning in frames of the method of domain decomposition”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 4,  62–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:4 (1995), 58–76
13. M. I. Belishev, S. A. Ivanov, “Boundary control and canonical realizations of a two-velosity dynamical system”, Zap. Nauchn. Sem. POMI, 222 (1995),  18–44  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:5 (1997), 3788–3805
1994
14. S. A. Avdonin, M. I. Belishev, S. A. Ivanov, “The controllability in a filled domain for a multidimensional wave equation with a singular boundary control”, Zap. Nauchn. Sem. POMI, 210 (1994),  7–21  mathnet  mathscinet  zmath; J. Math. Sci., 83:2 (1997), 165–174
1991
15. S. A. Avdonin, S. A. Ivanov, A. Z. Ishmukhametov, “A quadratic problem of the optimal control of the vibrations of a string”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  781–785  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 154–158
16. S. A. Avdonin, M. I. Belishev, S. A. Ivanov, “Boundary control and a matrix inverse problem for the equation $u_{tt}-u_{xx}+V(x)u=0$”, Mat. Sb., 182:3 (1991),  307–331  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 287–310  isi
17. S. A. Ivanov, V. G. Korneev, “The problem of the thermal emission of a shell taking internal reflection into account”, Zh. Vychisl. Mat. Mat. Fiz., 31:1 (1991),  132–142  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 92–100  isi
1989
18. S. A. Avdonin, S. A. Ivanov, “A generating matrix function in problems of the control of the vibrations of connected strings”, Dokl. Akad. Nauk SSSR, 307:5 (1989),  1033–1037  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 179–183
1988
19. S. A. Ivanov, V. G. Korneev, Ĭ. Lang, “Estimates of constants in inequalities for basis elements”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988),  1425–1431  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 97–101
1987
20. S. A. Ivanov, “Best approximations by rational vector-valued functions in Hardy spaces”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  134–142  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 137–145
1984
21. S. A. Avdonin, S. A. Ivanov, “Serial bases of exponentials and the problem of damping of a system of strings”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  355–358  mathnet  mathscinet
1979
22. A. I. Koshelev, A. L. Belopol'skii, A. S. Bondarev, S. A. Ivanov, L. M. Tovkach, “Convergence of certain iteration processes for a nonlinear boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 10,  47–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:10 (1979), 47–56
1978
23. S. A. Ivanov, B. S. Pavlov, “Carleson series of resonances in the Regge problem”, Izv. Akad. Nauk SSSR Ser. Mat., 42:1 (1978),  26–55  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:1 (1978), 21–51

Presentations in Math-Net.Ru
1. The Hopf's conjecture about the Riemannian metrics without conjugate points on the torus
S. A. Ivanov
Meetings of the St. Petersburg Mathematical Society
March 5, 1996

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022